# SDR HNAA2021083100406

- Difficulty date: July 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 47,459 hours, 44,165 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Frm 61 S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL BUTT STRAP IS CORRODED BETWEEN JUN. 06 AND FR 61 AT AREA OF STGR 19L.  REPAIRED THE LONGITUDINAL BUTT STRAP BETWEENJUN. 06 AND FR 61 AT AREA OF STGR 19L IAW PIEDMONT EO1-53-21-0205.
